# SDR UALA2010010400012

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 80,771 hours, 12,998 cycles
- Engine: Pwa PW4060
- System (JASC): 2830 · Fuel Dump System
- Part: Pump
- Part number: S343T0025
- Part serial: 120
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MOUNTING FLANGE OF JETTISON PUMP CRACKED.  REPLACED RT OTBD JETTISON PUMP.   OPS CHECKS NORMAL.
